Alert archive / Washington / Gale Warnings in 2016

Gale Warning 43, NWS Seattle, WA

May 3, 2016

NWS Seattle, WA issued this gale warning at May 3, 2016, 2:31 AM PDT. It took effect at May 3, 2016, 12:00 PM PDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 3, 2016, 2:31 AM PDT (09:31 UTC)
In effect from
May 3, 2016, 12:00 PM PDT
Expired
May 4, 2016, 3:00 AM PDT
In force
15 hr
Issued by
NWS Seattle, WA

The text

As transmitted.

886 
WHUS76 KSEW 030931
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
231 AM PDT TUE MAY 3 2016

PZZ131-132-031745-
/O.EXT.KSEW.SC.Y.0101.000000T0000Z-160503T1900Z/
/O.UPG.KSEW.GL.A.0026.160503T2200Z-160504T1000Z/
/O.NEW.KSEW.GL.W.0043.160503T1900Z-160504T1000Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
231 AM PDT TUE MAY 3 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PDT TODAY...
...GALE WARNING IN EFFECT FROM NOON TODAY TO 3 AM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM NOON TODAY TO 3 AM PDT WEDNESDAY. THE GALE
WATCH IS NO LONGER IN EFFECT. 

* WINDS...WEST WIND 15 TO 25 KNOTS...INCREASING TO 25 TO 35 KNOTS
  THIS AFTERNOON.

* WAVES/SEAS...WIND WAVES 2 TO 4 FEET...BUILDING TO 4 TO 6 FEET
  LATE TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-031745-
/O.NEW.KSEW.SC.Y.0102.160504T0100Z-160505T1300Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
231 AM PDT TUE MAY 3 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PDT
THURSDAY. 

* WINDS...NORTHWEST WIND 15 TO 30 KNOTS.

* WAVES/SEAS...WIND WAVES 4 TO 7 FEET. WEST SWELL 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-031745-
/O.EXB.KSEW.SC.Y.0101.160503T1900Z-160504T1300Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
231 AM PDT TUE MAY 3 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 AM PDT
WEDNESDAY. 

* WINDS...WEST WIND 15 TO 25 KNOTS.

* WAVES/SEAS...WIND WAVES 2 TO 4 FEET. WEST SWELL 5 TO 6 FEET AT
  10 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-134-031745-
/O.EXB.KSEW.SC.Y.0101.160503T2200Z-160504T1300Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
231 AM PDT TUE MAY 3 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM
PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM PDT
WEDNESDAY. 

* WINDS...WEST TO NORTHWEST WIND 15 TO 30 KNOTS.

* WAVES/SEAS...WIND WAVES 2 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV
2 follow-up statements
780 
WHUS76 KSEW 031637
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
937 AM PDT TUE MAY 3 2016

PZZ131-132-040045-
/O.CON.KSEW.SC.Y.0101.000000T0000Z-160503T1900Z/
/O.CON.KSEW.GL.W.0043.160503T1900Z-160504T1000Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
937 AM PDT TUE MAY 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY...
...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

* WINDS...WEST WIND 15 TO 25 KNOTS...INCREASING TO 25 TO 35 KNOTS 
  THIS AFTERNOON. 

* WAVES/SEAS...WIND WAVES 2 TO 4 FEET...BUILDING TO 4 TO 6 FEET 
  LATE TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-040045-
/O.CON.KSEW.SC.Y.0102.160504T0100Z-160505T1300Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
937 AM PDT TUE MAY 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
6 AM PDT THURSDAY...

* WINDS...NORTHWEST WIND 15 TO 30 KNOTS.

* WAVES/SEAS...WIND WAVES 4 TO 7 FEET. WEST SWELL 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-040045-
/O.CON.KSEW.SC.Y.0101.160503T1900Z-160504T1300Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
937 AM PDT TUE MAY 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT
WEDNESDAY...

* WINDS...WEST WIND 15 TO 25 KNOTS.

* WAVES/SEAS...WIND WAVES 2 TO 4 FEET. WEST SWELL 5 TO 6 FEET AT 
  10 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-134-040045-
/O.CON.KSEW.SC.Y.0101.160503T2200Z-160504T1300Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
937 AM PDT TUE MAY 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO 6 AM PDT WEDNESDAY...

* WINDS...WEST TO NORTHWEST WIND 15 TO 30 KNOTS.

* WAVES/SEAS...WIND WAVES 2 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV
220 
WHUS76 KSEW 032137
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
237 PM PDT TUE MAY 3 2016

PZZ131-132-040545-
/O.CON.KSEW.GL.W.0043.000000T0000Z-160504T1000Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
237 PM PDT TUE MAY 3 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

* WINDS...WEST WIND 25 TO 35 KNOTS.

* WAVES/SEAS...WIND WAVES 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-040545-
/O.CON.KSEW.SC.Y.0102.160504T0100Z-160505T1300Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
237 PM PDT TUE MAY 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
6 AM PDT THURSDAY...

* WINDS...NORTHWEST WIND RISING TO 20 TO 25 KNOTS.

* WAVES/SEAS...WIND WAVES BUILDING TO 4 FT. WEST SWELL 6 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-040545-
/O.CON.KSEW.SC.Y.0101.000000T0000Z-160504T1300Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
237 PM PDT TUE MAY 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT
WEDNESDAY...

* WINDS...WEST WIND RISING TO 15 TO 25 KNOTS THIS EVENING

* WAVES/SEAS...WIND WAVES BUILDING TO 2 TO 4 FEET. WEST SWELL 5 TO AT
  10 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-134-040545-
/O.CON.KSEW.SC.Y.0101.160503T2200Z-160504T1300Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
237 PM PDT TUE MAY 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT
WEDNESDAY...

* WINDS...NORTHWEST WIND 20 TO 30 KNOTS IN ADMIRALTY INLET AND
  SOUTHWEST 15 TO 25 KNOTS FOR THE NORTHERN INLAND WATERS.

* WAVES/SEAS...WIND WAVES 1 TO 3 FEET FOR THE NORTHERN INLAND
  WATERS AND 3 TO 5 FEET IN ADMIRALTY INLET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at May 2, 8:45 PM PDT, 5 hours 46 minutes earlier.

Area forecast discussion, May 2, 8:45 PM PDT, 5 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
845 PM PDT MON MAY 2 2016

.SYNOPSIS...SOUTHERLY FLOW ALOFT WILL BRING INCREASING CLOUDS AND
SCATTERED SHOWERS TONIGHT WITH A CHANCE OF AN EVENING THUNDERSTORM. A
STALLED FRONTAL BOUNDARY WILL MAINTAIN A CHANCE OF SHOWERS OVER
WESTERN WASHINGTON THROUGH THURSDAY ALONG WITH LOWER DAYTIME
TEMPERATURES. DRY AND WARMER WEATHER IS EXPECTED BY THE WEEKEND.

.SHORT TERM...MID LEVEL CLOUDS STREAMING NORTH HAVE DROPPED THE ODD
TRACE HERE AND THERE...AND A FEW 0.01 INCH AMOUNTS IN THE CASCADES.
PARTLY CLOUDY WITH A CHANCE OF SHOWERS SEEMS TO COVER IT WELL. ONE
CELL MOVING ALONG THE COAST DEVELOPED THUNDER OVER VANCOUVER ISLAND
SO AN ISOLATED THUNDERSTORM IS ALSO POSSIBLE TONIGHT...MAINLY OVER
WESTERN SECTIONS.

MEANWHILE AT THE SURFACE ONSHORE FLOW HAS INCREASED AND SOME
AMOUNT OF LOW LEVEL PUSH IS LIKELY TONIGHT. GIVEN THE CURRENT
STRENGTH OF GRADIENTS WOULD NOT BE SURPRISED TO SEE STRATUS GET TO
KNUW AND KSHN TONIGHT...PERHAPS ALL THE WAY TO THE WEST SIDE OF
PUGET SOUND. THE MARINE PUSH IS LIKELY TO BE COMPLETED TUESDAY NIGHT
AS GRADIENTS INCREASE EVEN MORE.

IN THE BROADER PATTER AN UPPER LEVEL TROUGH WILL APPROACH THE AREA
TUESDAY THEN SLOWLY MOVE ACROSS WASHINGTON WEDNESDAY AND THURSDAY.
THERE WILL BE CLOUDS AND SCATTERED SHOWERS ALL THREE DAYS. ASIDE
FROM THE CLOUDINESS...THE MOST NOTICEABLE EFFECT WILL BE LOWER
TEMPERATURES. INLAND HIGHS WILL BE IN THE LOW 70S ON TUESDAY WITH
LOW 60S ON THE COAST UNDER CLOUDS. MORE CLOUDS EVERYWHERE WILL KEEP
HIGHS IN THE 60S MOST PLACES WEDNESDAY AND THURSDAY. BURKE

.LONG TERM...PREVIOUS DISCUSSION...THE GFS/ECMWF AGREE ON A RIDGE
NOSING NE OVER THE REGION FRIDAY AND SATURDAY. THIS WILL PROVIDE DRY
WEATHER AND YET ANOTHER WARMING TREND. BY SUNDAY...THE ECMWF IS MUCH
MORE AGGRESSIVE WITH A BRUSH BY TROUGH. THIS SOLUTION WOULD MOST
LIKELY STILL BE DRY BUT WOULD INDUCE A STRONG MARINE PUSH WITH
COOLER TEMPERATURES. THE GFS AND CANADIAN HAVE A STRONGER RIDGE INTO
MONDAY WITH THE TROUGH FURTHER N. TEMPERATURES SUNDAY AND MONDAY ARE
A COMPROMISE BUT TILTED TOWARD A SLIGHT WARMING TREND. MERCER

&&

.AVIATION...SOUTHERLY FLOW ALOFT OVER WESTERN WASHINGTON THIS
EVENING...BETWEEN THE UPPER HIGH OVER THE NORTHERN ROCKY MOUNTAINS
AND OFFSHORE UPPER TROUGH ALONG 138W. THE AIR MASS IS SOMEWHAT
MOIST ABOVE 10000 FT WITH WEAK INSTABILITY...PRODUCING ISOLATED
SHOWERS. THIS PATTERN WILL CONTINUE TONIGHT AND TUESDAY...WITH LOW
LEVEL ONSHORE FLOW DEVELOPING LATE TUESDAY AS THE UPPER TROUGH
APPROACHES THE PACIFIC NORTHWEST.

SCATTERED TO BROKEN ALTOCUMULUS ACROSS THE FORECAST AREA THIS
EVENING WITH CEILINGS AT OR ABOVE 10000 FT. THERE ARE ISOLATED
SHOWERS AND SCATTERED VIRGA FALLING FROM THESE CLOUDS. MARINE
STRATUS SHOULD MOVE NORTH UP THE COAST LATER TONIGHT BRINGING
LOW-END MVFR AND LOCAL IFR CONDITIONS TO THE COASTAL
TERMINALS...AND PROBABLY MOVE INLAND THROUGH THE CHEHALIS GAP TO
NEAR SHELTON FOR A BRIEF PERIOD EARLY TUESDAY MORNING. OTHERWISE
CEILINGS SHOULD REMAIN MOSTLY AT OR ABOVE 10000 FT.

KSEA...SOUTHWEST WIND 8-13 KT GUSTING 20 KT THIS EVENING...
BECOMING SOUTH 3-8 KT AFTER MIDNIGHT...THEN SOUTHWEST 8-14 KT
AGAIN TUESDAY AFTERNOON. CEILING SHOULD MOSTLY REMAIN AT OR ABOVE
10000 FT. MCDONNAL

&&

.MARINE...A THERMAL TROUGH IS OVER THE INTERIOR LOWLANDS OF
WESTERN WASHINGTON THIS EVENING...WITH WEAK ONSHORE FLOW
DEVELOPING ACROSS THE FORECAST AREA. SMALL CRAFT ADVISORY
WESTERLIES SHOULD GRADUALLY INCREASE TO 20 TO 30 KT IN THE CENTRAL
AND EASTERN STRAIT OF JUAN DE FUCA TONIGHT.

ONSHORE FLOW WILL INCREASE TUESDAY AND TUESDAY EVENING AS THE
THERMAL TROUGH MOVES EAST OF THE CASCADES AND HIGH PRESSURE BUILDS
OVER THE OFFSHORE WATERS. THERE IS A GOOD CHANCE OF GALE
WESTERLIES IN THE CENTRAL AND EASTERN STRAIT OF JUAN DE FUCA
TUESDAY AFTERNOON AND EVENING...WITH SMALL CRAFT ADVISORY WINDS
LIKELY OVER ALL OTHER MARINE ZONES EXCEPT PUGET SOUND AND HOOD
CANAL. A GALE WATCH WILL BE ISSUED FOR THE CENTRAL AND EASTERN
STRAIT THIS EVENING. ONSHORE FLOW WILL CONTINUE WEDNESDAY THROUGH
FRIDAY. MCDONNAL

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...NONE.
PZ...GALE WATCH FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT FOR
     CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-EAST ENTRANCE
     U.S. WATERS STRAIT OF JUAN DE FUCA.

     SMALL CRAFT ADVISORY UNTIL 3 PM PDT TUESDAY FOR CENTRAL U.S.
     WATERS STRAIT OF JUAN DE FUCA-EAST ENTRANCE U.S. WATERS
     STRAIT OF JUAN DE FUCA.

&&

WWW.WEATHER.GOV/SEATTLE

YOU CAN SEE AN ILLUSTRATED VERSION OF THIS DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 9:05 PM PDTGale WatchSEW5 hr
May 3, 2:31 AM PDTSmall Craft AdvisorySEW59 hr

Nearby

Gale Warnings in Washington, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.